Alert archive / Maine / Gale Warnings in 2016
Gale Warning 39, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Dec 30, 2016, 10:41 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2016, 10:41 AM EST (15:41 UTC)
- Expired
- Dec 30, 2016, 6:12 PM EST
- In force
- 8 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
460 WHUS71 KCAR 301541 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1041 AM EST FRI DEC 30 2016 ANZ050>052-302100- /O.CAN.KCAR.SR.W.0006.000000T0000Z-161230T1700Z/ /O.NEW.KCAR.GL.W.0039.161230T1541Z-161230T2100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1041 AM EST FRI DEC 30 2016 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
295 WHUS71 KCAR 302025 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 325 PM EST FRI DEC 30 2016 ANZ050>052-310000- /O.EXT.KCAR.GL.W.0039.000000T0000Z-161231T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 325 PM EST FRI DEC 30 2016 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
189 WHUS71 KCAR 302312 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 612 PM EST FRI DEC 30 2016 ANZ050>052-310715- /O.CAN.KCAR.GL.W.0039.000000T0000Z-161231T0000Z/ /O.NEW.KCAR.SC.Y.0103.161230T2312Z-170101T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 612 PM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 30, 9:54 AM EST, 47 minutes earlier.
Area forecast discussion, Dec 30, 9:54 AM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
954 AM EST Fri Dec 30 2016
.SYNOPSIS...
An intense area of low pressure near Bar Harbor early this morning
will lift north along the Maine border with New Brunswick this
morning, and north of the Gaspe Peninsula by early this evening.
Weak high pressure builds into the region Saturday. Low pressure
tracks across the area Saturday night into Sunday morning and will
be followed by high pressure.
&&
.NEAR TERM /THROUGH TONIGHT/...
955 am update...
970mb sfc low is crossing onto the Gaspe Peninsula as of 15z. Snow
continues to pivot acrs nrn Maine tho only 1-3 inches expected
thru the end of the event. Winds are slowly picking up on back
side of the system and expect these to get stronger drg the day
due to tight pressure gradient.
Hv cancelled the winter wx advisory and high wind warning and
replaced with a wind advisory. Will keep winter storm warnings
acrs the north and lkly drop these in the next svrl hrs and wl re-
evaluate what to replace these with, whether it will be a wind
advisory or blowing snow advisory. Wind advisory will strictly be
issued for impact as power outages will likely occur due to the
weight of the snow.
Previous discussion... Deep low pres around 975 mb is passing
just south of Bar Harbor early this morning will lift east of
Aroostook County across western New Brunswick this morning. This
is a shift a little further to the east than earlier expected and
will lead to higher snowfall totals. There have been some very
impressive snowfall rates as high as 6"/hour reported to the south
of the CWA late last evening. Thunder and lightning reported early
this morning near Mars Hill. The steady snow will come to an end
across far northern Maine by around midday and snowfall totals
will likely reach around 18" in some areas. The biggest changes
overnight have been to increase the snow totals. Areas of blowing
and drifting snow are expected to continue into this this evening,
especially across the Crown of Maine. Colder air filters back into
the area tonight as the wind eases.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
High pressure will briefly build across the region early
Saturday. However,a clipper type system approaching from the west
will bring increasing clouds with a chance of snow by late
afternoon across western sections. Snow can be expected Saturday
night, especially across central and down east areas. Across the
north, generally expecting snow accumulations to range from 1 to
2 inches with 2 to 4 inches across downeast by Sunday morning.
After some lingering snow showers Sunday morning, expect partial
clearing by afternoon across the region as an area of high
pressure builds in from the west. High temperatures on Saturday
will range from the mid to upper teens across the north and low
to mid 20s downeast. High on Sunday will range from the mid to
upper 20s north and low to mid 30s downeast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Sunday night and Monday will be dry as high pressure builds in
from the west. The high will move east Monday night in advance of
the next low pressure system approaching from the west with
increasing clouds. Expect snow across northern areas Tuesday with
snow changing to rain across downeast areas. Low pressure will
continue to track to our northwest Tuesday night as a weak
secondary low develops near the Delmarva and tracks northeast
toward the region on Wednesday. This will bring a continued
chance for snow or rain to northern areas Tuesday night and rain
to downeast areas. Improving conditions can be expected by mid
week as the low tracks northeast and high pressure builds in from
the west.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VLIFR to IFR Conditions will gradually improve to
MVFR by this afternoon, and perhaps to VFR at the Down East
terminals. VFR tonight with perhaps a few pockets of MVFR around
KFVE. Wind shear this evening will diminish by midday.
SHORT TERM: VFR conditions can be expected through most of
Saturday afternoon. However, snow will develop from west to east
by dark with conditions becoming IFR at most terminals in snow
Saturday night through early Sunday morning. Conditions are then
expected to improve to VFR later Sunday through Monday. IFR
conditions are then expected to develops the next system moves in
for Tuesday.
&&
.MARINE...
NEAR TERM: Winds are dropping below storms rapidly and will
evaluate whether to replace with gales or strong SCA by noon
today. Seas will remain 12-20 feet tda on the outer waters.
SHORT TERM: Winds/seas will increase to small craft levels on
Saturday and possibly to minimal gale force levels Saturday
night. Winds/seas are then expected to remain at small craft
advisory levels on Sunday.
&&
.TIDES/COASTAL FLOODING...
There was a storm surge of around 2 feet at the time of high tide
late last evening. Although the storm surge this morning will be a
foot or less the seas have continued to build, and some minor
splash over is possible around the time of high tide late this
morning. A coastal flood advisory is in effect. No issues are
expected after the high tide late this morning.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until noon EST today for MEZ002-005-006-
011-015-032.
Winter Storm Warning until 4 PM EST this afternoon for MEZ001-
003-004-010-031.
Wind Advisory until 4 PM EST this afternoon for MEZ016-017-029-
030.
Coastal Flood Advisory until noon EST today for MEZ029-030.
MARINE...Storm Warning until noon EST today for ANZ050>052.
&&
Near Term...CB/Farrar
Short Term...Duda
Long Term...Duda
Aviation...CB/Farrar/Duda
Marine...CB/Farrar/Duda
Tides/Coastal Flooding...cbHazardous weather outlook, Dec 30, 9:41 AM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 941 AM EST FRI DEC 30 2016 MEZ001-003-004-010-031-311445- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- 941 AM EST FRI DEC 30 2016 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH CENTRAL MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ029-030-311445- COASTAL HANCOCK-COASTAL WASHINGTON- 941 AM EST FRI DEC 30 2016 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ002-005-006-011-015-032-311445- NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-NORTHERN WASHINGTON- 941 AM EST FRI DEC 30 2016 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE AND NORTHERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.| .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ016-017-311445- INTERIOR HANCOCK-CENTRAL WASHINGTON- 941 AM EST FRI DEC 30 2016 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-311445- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 941 AM EST FRI DEC 30 2016 ...STORM WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 30, 7:05 AM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
705 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM SNOW 1 N CARIBOU 46.88N 68.01W
12/30/2016 M11.6 INCH AROOSTOOK ME ASOS/AWOS
&&
EVENT NUMBER CAR1601913
CBLocal storm report, Dec 30, 7:07 AM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
707 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM SNOW LIMESTONE 46.92N 67.82W
12/30/2016 E7.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1601914
CBLocal storm report, Dec 30, 7:08 AM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
708 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM SNOW HAMPDEN 44.74N 68.84W
12/30/2016 E4.0 INCH PENOBSCOT ME PUBLIC
&&
EVENT NUMBER CAR1601915
CBLocal storm report, Dec 30, 7:43 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
743 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM SNOW MILLINOCKET WWTP 45.64N 68.67W
12/30/2016 M12.0 INCH PENOBSCOT ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0653 AM SNOW BANGOR INTERNATIONAL AI 44.80N 68.82W
12/30/2016 M1.0 INCH PENOBSCOT ME ASOS
24 HOUR SNOWFALL.
0700 AM SNOW 5 WNW ABBOT 45.22N 69.55W
12/30/2016 M17.5 INCH PISCATAQUIS ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW DOVER-FOXCROFT - COOP 45.18N 69.25W
12/30/2016 M14.0 INCH PISCATAQUIS ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW LILLE 47.28N 68.11W
12/30/2016 M11.2 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0720 AM SNOW VAN BUREN - COOP 47.17N 67.93W
12/30/2016 M12.0 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0726 AM SNOW 4 SSE BLANCHARD 45.22N 69.56W
12/30/2016 E16.0 INCH PISCATAQUIS ME TRAINED SPOTTER
15 TO 18 INCHES
0726 AM SNOW CARIBOU 46.87N 68.01W
12/30/2016 M8.0 INCH AROOSTOOK ME TRAINED SPOTTER
0727 AM SNOW 1 SW ORONO 44.87N 68.69W
12/30/2016 M6.0 INCH PENOBSCOT ME TRAINED SPOTTER
0729 AM SNOW 5 NE LORING 46.98N 67.82W
12/30/2016 M11.3 INCH AROOSTOOK ME TRAINED SPOTTER
0729 AM SNOW ORIENT 45.81N 67.84W
12/30/2016 M9.0 INCH AROOSTOOK ME TRAINED SPOTTER
0732 AM SNOW 1 ENE GLENBURN 44.92N 68.83W
12/30/2016 M7.0 INCH PENOBSCOT ME TRAINED SPOTTER
0732 AM SNOW STETSON 44.89N 69.14W
12/30/2016 M9.0 INCH PENOBSCOT ME PUBLIC
0734 AM SNOW 2 WNW SAINT AGATHA 47.25N 68.36W
12/30/2016 M10.0 INCH AROOSTOOK ME TRAINED SPOTTER
0741 AM SNOW 2 SW FORT KENT 47.23N 68.63W
12/30/2016 M11.8 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1601916
EVENT NUMBER CAR1601917
EVENT NUMBER CAR1601918
EVENT NUMBER CAR1601919
EVENT NUMBER CAR1601920
EVENT NUMBER CAR1601921
EVENT NUMBER CAR1601922
EVENT NUMBER CAR1601923
EVENT NUMBER CAR1601924
EVENT NUMBER CAR1601925
EVENT NUMBER CAR1601926
EVENT NUMBER CAR1601927
EVENT NUMBER CAR1601928
EVENT NUMBER CAR1601929
EVENT NUMBER CAR1601930
RICHNLocal storm report, Dec 30, 8:21 AM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
821 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW TOPSFIELD - COOP 45.42N 67.72W
12/30/2016 M8.0 INCH WASHINGTON ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0745 AM SNOW 2 SSE KINGSBURY 45.09N 69.63W
12/30/2016 M19.0 INCH PISCATAQUIS ME TRAINED SPOTTER
0756 AM SNOW DANFORTH 45.66N 67.87W
12/30/2016 M9.0 INCH WASHINGTON ME TRAINED SPOTTER
0820 AM SNOW MADAWASKA 47.35N 68.33W
12/30/2016 M12.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1601931
EVENT NUMBER CAR1601932
EVENT NUMBER CAR1601933
EVENT NUMBER CAR1601934
RICHNLocal storm report, Dec 30, 9:17 AM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
917 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW FORT KENT - COOP 47.24N 68.61W
12/30/2016 M11.0 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 2 W BANGOR 44.80N 68.81W
12/30/2016 M5.7 INCH PENOBSCOT ME TRAINED SPOTTER
0700 AM SNOW 5 N ELLSWORTH 44.65N 68.50W
12/30/2016 M2.7 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 NNW NEW SWEDEN 47.01N 68.14W
12/30/2016 M11.6 INCH AROOSTOOK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW EAST SANGERVILLE - COOP 45.14N 69.28W
12/30/2016 M12.8 INCH PISCATAQUIS ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW 7 NW ELLSWORTH 44.64N 68.49W
12/30/2016 M3.5 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0831 AM SNOW 2 ESE HOULTON 46.12N 67.81W
12/30/2016 M8.5 INCH AROOSTOOK ME TRAINED SPOTTER
0905 AM SNOW 2 N PORTAGE 46.80N 68.48W
12/30/2016 M13.5 INCH AROOSTOOK ME TRAINED SPOTTER
13 TO 14
0906 AM SNOW 1 E SHERMAN 45.87N 68.40W
12/30/2016 M10.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1601935
EVENT NUMBER CAR1601936
EVENT NUMBER CAR1601937
EVENT NUMBER CAR1601938
EVENT NUMBER CAR1601939
EVENT NUMBER CAR1601940
EVENT NUMBER CAR1601941
EVENT NUMBER CAR1601942
EVENT NUMBER CAR1601943
RICHNThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 10:18 PM EST | Special Weather Statement | CAR | Penobscot, Washington | 117 min |
| Dec 30, 6:38 AM EST | Coastal Flood Advisory | CAR | Hancock, Washington | 5 hr |
| Dec 30, 9:39 AM EST | Wind Advisory | CAR | Hancock, Penobscot, Washington | 6 hr |
| Dec 30, 6:12 PM EST | Small Craft Advisory | CAR | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.